# SDR SWAA2023032003534

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT BS 727G+16 TO 847 LBL 21 WL 156<[01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727I+4 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REMOVED DAMAGED SECTION OF ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+10 TO 847; LBL21; IAW SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIEWALL SUPPORT; BS727G+10 TO 847; LBL21; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-2R-5; APPLIED CHEMICAL CONVERSION COATING; IAW SRM 51-20-01-0G-0. MATERIAL BAC1496-377#7075T62 LOT#1515191-1;[05] OK TO PRIME REPAIR PARTS.;[06] VERIFIED CORRECTIVE ACTIONS STEPS 3;4;AND OK TO PRIME FOR CORRECTIVE ACTIONS STEP 5 GIVEN.;[07] ADDING TO REFERENCES EA; M-22-153-01550.;[08] PRIMED AND ASSEMBLED REPAIR PARTS; IAW SRM 53-00-53-2R-5; ER M-22-153-01550. AND OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION #8;[10] INSTALLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+10 TO 847; LBL21; SPLICES AT BS727G+10 AND 807+8; IAW SRM 51-40-02-0-0 SRM 53-00-53-2R-5; DWG 146A7500. ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[11] FINAL INSPECTION. JOB COMPLETE.;[12] FINAL INSPECTION. JOB COMPLETE.
